| Model Number |
E1455-4 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Superficial (First Degree) Burn (2685)
| Date of Event |
09/25/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during mastectomy procedure, the electrical current of the device have burned through the blade instead completely down to the pencil.Thus resulting to a 1st degree burn (redness) on the patient's skin but it was the part of the skin that was going to be removed.